A Note on Sampled-Data Stabilization of LTI Systems With Aperiodic Sampling

Cited 18 time in webofscience Cited 0 time in scopus
  • Hit : 161
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorLee, Dong Hwanko
dc.contributor.authorJoo, Young Hoonko
dc.date.accessioned2020-03-19T03:21:37Z-
dc.date.available2020-03-19T03:21:37Z-
dc.date.created2020-03-16-
dc.date.created2020-03-16-
dc.date.issued2015-10-
dc.identifier.citationIEEE TRANSACTIONS ON AUTOMATIC CONTROL, v.60, no.10, pp.2746 - 2751-
dc.identifier.issn0018-9286-
dc.identifier.urihttp://hdl.handle.net/10203/272822-
dc.description.abstractIn this technical note, we are concerned with linear matrix inequality (LMI) approaches for solving sampled-data state-feedback control design problems of linear time-invariant systems. This short contribution discusses a simple alternative to a family of LMI approaches based on the polytopic linear difference inclusion representation of the original problem. With the aid of the so-called matrix-dilation technique, the proposed condition is capable of being directly derived from the discrete-time Lyapunov inequality without the polytopic modeling. Finally, numerical experiments are given to illustrate the results.-
dc.languageEnglish-
dc.publisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC-
dc.titleA Note on Sampled-Data Stabilization of LTI Systems With Aperiodic Sampling-
dc.typeArticle-
dc.identifier.wosid000367284100019-
dc.identifier.scopusid2-s2.0-84942924308-
dc.type.rimsART-
dc.citation.volume60-
dc.citation.issue10-
dc.citation.beginningpage2746-
dc.citation.endingpage2751-
dc.citation.publicationnameIEEE TRANSACTIONS ON AUTOMATIC CONTROL-
dc.identifier.doi10.1109/TAC.2015.2404251-
dc.contributor.localauthorLee, Dong Hwan-
dc.contributor.nonIdAuthorJoo, Young Hoon-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorAperiodic sampling-
dc.subject.keywordAuthorlinear matrix inequality (LMI)-
dc.subject.keywordAuthorlinear time-invariant (LTI) system-
dc.subject.keywordAuthorLyapunov theory-
dc.subject.keywordAuthorsampled-data control-
dc.subject.keywordPlusROBUST ANALYSIS-
dc.subject.keywordPlusLINEAR-SYSTEMS-
dc.subject.keywordPlusSTABILITY-
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0